# SDR K11A2025080700336

- Difficulty date: June 1, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N332CK
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 76,276 hours, 46,882 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Part time: 76,276 hours, 46,882 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM IN AFT PIT CEILING AT STATION 727B HAS CORROSION AROUND FASTENER HOLES FROM LBL 4 TO LBL 58
